Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Character sheaves on disconnected groups, VII

Author: G. Lusztig
Journal: Represent. Theory 9 (2005), 209-266
MSC (2000): Primary 20G99
Published electronically: March 25, 2005
MathSciNet review: 2133758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define and study convolution of parabolic character sheaves. As an application, we attach to any parabolic character sheaf the orbit of a tame local system on the maximal torus under a subgroup of the Weyl group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): November 4, 2004
Published electronically: March 25, 2005
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2005 American Mathematical Society